| Model Number |
1550300-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
11/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The stent remains in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Patient id: (b)(6).It was reported that the procedure was performed on (b)(6) 2020, treating a lesion in the mid right coronary artery (rca).Three xience sierra stents were implanted: a 3.0 x 38 mm, a 3.5 x 38 mm, and a 2.75 x 8 mm.On (b)(6) 2021, the patient was re-hospitalized for percutaneous coronary intervention, treating in-stent restenosis in the rca.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the xience sierra everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.G2: report source.
Event or Problem Description
Subsequent to the initial report, additional information was provided, indicating that the adverse event resolved on (b)(6) 2021.No additional information was provided.